Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 78, NWS Albuquerque, NM

August 15, 2013Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 15, 2013, 3:48 PM MDT for Lincoln County, New Mexico. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2013, 3:48 PM MDT (21:48 UTC)
Expired
Aug 15, 2013, 5:45 PM MDT
In force
117 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 92 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WGUS55 KABQ 152148
FFWABQ
NMC027-152345-
/O.NEW.KABQ.FF.W.0078.130815T2148Z-130815T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT THU AUG 15 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 545 PM MDT

* AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A SLOW MOVING THUNDERSTORM NEAR TINNIE...OR 
  ABOUT 27 MILES EAST OF RUIDOSO...MOVING SOUTHEAST AT 5 MPH. 
  RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE COMMON FROM 
  THIS STORM AND WILL LIKELY PRODUCE FLOODING OF ROADWAYS INCLUDING
  NM 380...U.S. HIGHWAY 380 AND 70 AND OTHER NEARBY SECONDARY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT DROWN!

&&

LAT...LON 3349 10528 3346 10508 3330 10516 3340 10532

$$
2 follow-up statements
827 
WGUS55 KABQ 152152 CCA
FFWABQ
NMC027-152345-
/O.COR.KABQ.FF.W.0078.130815T2148Z-130815T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT THU AUG 15 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 545 PM MDT

* AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A SLOW MOVING THUNDERSTORM NEAR TINNIE...OR 
  ABOUT 27 MILES EAST OF RUIDOSO...MOVING SOUTHEAST AT 5 MPH. 
  RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE COMMON FROM 
  THIS STORM AND WILL LIKELY PRODUCE FLOODING OF ROADWAYS INCLUDING
  NM 368...U.S. HIGHWAY 380 AND 70 AND OTHER NEARBY SECONDARY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT DROWN.

&&

LAT...LON 3349 10528 3346 10508 3330 10516 3340 10532

$$
065 
WGUS75 KABQ 152248
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT THU AUG 15 2013

NMC027-152345-
/O.CON.KABQ.FF.W.0078.000000T0000Z-130815T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
448 PM MDT THU AUG 15 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAIN HAD ENDED OVER THE WARNED AREA. HOWEVER...RUNOFF FROM 
EARLIER HEAVY RAINS WAS LIKELY CONTINUING WITH THE MAIN IMPACTS 
TO NM ROAD 368 NORTH OF TINNIE.

LOCATIONS IMPACTED INCLUDE...
  HONDO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3349 10528 3346 10508 3330 10516 3340 10532

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:10 PM MDT, 38 minutes earlier.

Area forecast discussion, Aug 15, 3:10 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT THU AUG 15 2013

.DISCUSSION...
DEEPER PW VALUES HAVE CONTINUED TO PUSH NORTHWARD INTO AZ...AND HAVE
EFFECTIVELY RELEGATED THE DRIEST AIR INDICATED ON SATELLITE IMAGERY
TO THE GREAT BASIN AND WRN CO. FOR NEW MEXICO VALUES HAVEN/T COME UP
TOO MUCH BUT THEY HAVEN/T DECREASED EITHER...ALTHOUGH DRIER AND MORE
STABLE AIR PERSISTS IN THE NW. MODELS STILL INDICATE THETA E VALUES
INCREASING OVER THE WEST AND CENTRAL FRIDAY AND MORESO SATURDAY INTO
SUNDAY. THEREFORE THE TREND OF AN INCREASINGLY ACTIVE OR WETTER
PERIOD REMAINS ON TAP. HIGH TEMPERATURES TO GENERALLY REMAIN A BIT
ABOVE AVERAGE ALTHOUGH DIP BELOW IN THE WEST SUNDAY.

AIR MASS BECOMING MORE AND MORE UNSTABLE IN THE EAST CENTRAL PLAINS
THIS AFTERNOON. SHORT TERM MODELS DON/T SEEM TO INDICATE MUCH
ORGANIZATION TO THE PRECIPITATION AREAS THEY FORECAST TONIGHT BUT
THE EAST AND SOUTHWEST STILL SEEM MOST FAVORED.

STILL SOME UNCERTAINTY FOR NEXT WEEK AS THE INCOMING TROUGH HAS TO
MUSCLE IT/S WAY EASTWARD INTO THE RIDGE. THERE MAY BE A DRIER PERIOD
FOR A COUPLE OF DAYS AROUND THE MIDDLE OF NEXT WEEK BEFORE THE
PATTERN REVERTS TO A WETTER ONE.

&&

.FIRE WEATHER...
DRIER AIR ABOVE MOUNTAIN TOP LEVEL CONTINUES TO FILTER INTO
NORTHWEST AND NORTH-CENTRAL NEW MEXICO THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS FORMING OVER THE CHUSKA AND TUSAS MOUNTAINS STRUGGLING
MIGHTILY AS THEY ENTRAIN VERY DRY AIR ALOFT. ELSEWHERE...MAINLY
GARDEN VARIETY CROP OF SHOWERS AND STORMS DRIFTING SOUTH AND
SOUTHEAST...WITH LOCALIZED DOWNPOURS OVER THE WESTERN
JEMEZ...WEST-CENTRAL HIGHLANDS SOUTHWARD TO THE SAN MATEO MOUNTAINS
AND BLACK RANGE.

SIMILAR CROP OVER AFTERNOON THUNDERSTORMS IS EXPECTED FRIDAY AS THE
UPPER LEVEL HIGH CENTERED OVER EASTERN AZ MOVES LITTLE. MAIN
DIFFERENCE WILL BE EVEN LESS ACTIVITY OVER THE NORTHWEST AND
NORTH-CENTRAL PORTIONS OF THE FORECAST AREA AS MID AND UPPER LEVEL
DRY AIR CONTINUES TO FILTER IN FROM THE NW. OVERNIGHT RH RECOVERIES
WILL FALL OFF SOMEWHAT SATURDAY MORNING WITH DECREASING DEWPOINTS
BUT THE DRIER AIR WILL ALLOW TEMPERATURES TO DROP BELOW RECENT
LEVELS...RESULTING IN RECOVERIES SIMILAR TO RECENT MORNINGS.

MID LEVEL MONSOON MOISTURE WORKING AROUND THE UPPER HIGH WILL
COMBINE WITH A BACKDOOR FRONT SATURDAY TO INCREASE THUNDERSTORM
ACTIVITY AREA WIDE. BEST CHANCES FOR HEAVIER RAINFALL IS EXPECTED
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS SELY SURFACE FLOW
FAVORS THESE AREAS. ACTIVE DAY ALSO EXPECTED SUNDAY WILL VERY LITTLE
CHANGE IN PRECIPITABLE WATER AMOUNTS AND STORM STEERING FLOW.

UPPER HIGH CENTER INCHES EASTWARD MONDAY BUT LATEST MODEL FORECASTS
ARE NO LONGER SHOWING ENOUGH MOVEMENT EWD TO DEVELOP A DEEP
SOUTHERLY MONSOON FLOW OUT OF OLD MEXICO. STILL PLENTY OF MOISTURE
WRAPPING UP INTO THE UPPER HIGH CIRCULATION FOR DAILY ROUNDS OF
SCATTERED THUNDERSTORMS THROUGH THE WEEK...HOWEVER. STEERING FLOW
WILL BE LIGHT WITH THE CENTER OF THE UPPER HIGH OVERHEAD THROUGH THE
WORK WEEK.

&&

.AVIATION...
18Z TAF CYCLE
GREATEST THUNDERSTORM COVERAGE THIS AFTERNOON THROUGH TONIGHT
EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AS
IN/OVER WEST-CENTRAL AND SW AREAS. WIND ALOFT WILL TAKE STORMS
TOWARD THE SE AT AROUND 15 KTS ERN PLAINS...AND TOWARD THE SOUTH
BTWN 5-10 KTS CNTL AND WRN AREAS. INCLUDED VCSH PLACEHOLDER AT
KABQ AND KSAF LATE THIS AFTERNOON/EARLY EVENING AS STORM OUTFLOWS
IN AND AROUND THESE TAF SITE BEGIN TO COLLIDE AND GENERATE STORMS
IN THE LOWER ELEVATIONS OF CENTRAL NM. HIGHEST CONFIDENCE IN LCL
IMPACTS AT KLVS...KTCC...AND KROW. OUTSIDE STORMS VFR CONDITIONS
WILL PREVAIL THROUGH AT LEAST 18Z FRIDAY.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  95  61  93 /  10  10  10  10
DULCE...........................  50  87  49  86 /  20  10  10  10
CUBA............................  52  89  51  87 /  20  10  10  20
GALLUP..........................  56  88  56  87 /  30  20  20  20
EL MORRO........................  53  85  52  84 /  30  20  20  30
GRANTS..........................  53  88  54  86 /  20  10  10  20
QUEMADO.........................  52  86  55  84 /  30  20  20  30
GLENWOOD........................  59  88  58  87 /  30  20  30  30
CHAMA...........................  46  80  45  79 /  20  20  20  20
LOS ALAMOS......................  55  88  57  86 /  20  10  10  20
PECOS...........................  56  85  54  83 /  20  30  20  30
CERRO/QUESTA....................  46  84  49  83 /  20  10  20  20
RED RIVER.......................  45  73  44  72 /  20  30  20  30
ANGEL FIRE......................  47  80  43  78 /  20  30  20  30
TAOS............................  48  86  50  85 /  20  10  20  20
MORA............................  53  83  51  81 /  20  30  20  30
ESPANOLA........................  53  92  55  92 /  20  10  10  20
SANTA FE........................  54  88  56  87 /  20  10  10  20
SANTA FE AIRPORT................  56  91  59  90 /  20  10  10  20
ALBUQUERQUE FOOTHILLS...........  63  91  64  88 /  20  10  10  20
ALBUQUERQUE HEIGHTS.............  66  93  67  91 /  20  10  10  20
ALBUQUERQUE VALLEY..............  61  95  62  92 /  20  10  10  20
ALBUQUERQUE WEST MESA...........  64  94  63  91 /  20  10  10  20
LOS LUNAS.......................  65  95  63  93 /  20  10  10  20
RIO RANCHO......................  64  95  66  91 /  20  10  10  20
SOCORRO.........................  64  94  65  93 /  20  10  20  20
SANDIA PARK/CEDAR CREST.........  61  90  60  86 /  20  10  10  20
TIJERAS.........................  62  92  62  87 /  20  10  10  20
MORIARTY/ESTANCIA...............  55  89  58  87 /  20  20  20  20
CLINES CORNERS..................  56  86  56  85 /  20  30  20  30
GRAN QUIVIRA....................  58  87  58  86 /  20  20  20  20
CARRIZOZO.......................  63  89  61  88 /  20  10  20  20
RUIDOSO.........................  58  80  55  80 /  30  20  20  20
CAPULIN.........................  51  84  52  85 /  20  20  20  20
RATON...........................  53  88  55  88 /  20  30  20  20
SPRINGER........................  51  87  53  87 /  20  30  20  20
LAS VEGAS.......................  52  85  52  84 /  20  30  20  30
CLAYTON.........................  60  88  61  89 /  30  10  30  20
ROY.............................  57  87  58  86 /  20  20  30  20
CONCHAS.........................  62  93  62  90 /  20  20  30  20
SANTA ROSA......................  64  94  64  91 /  20  20  30  20
TUCUMCARI.......................  65  95  65  93 /  30  10  30  10
CLOVIS..........................  63  93  63  88 /  30  10  30  10
PORTALES........................  64  94  64  90 /  30  10  30  10
FORT SUMNER.....................  64  95  66  92 /  30  10  30  10
ROSWELL.........................  66 100  69  94 /  30  10  30  10
PICACHO.........................  62  92  61  87 /  30  20  30  20
ELK.............................  59  85  58  84 /  30  30  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 15, 5:46 AM MDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT THU AUG 15 2013

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
546 AM MDT THU AUG 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE FAR EASTERN PLAINS WHERE LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE MONSOON MOISTURE PLUME IS FORECAST TO STRENGTHEN OVER NEW
MEXICO MONDAY THROUGH WEDNESDAY...WITH THE POTENTIAL FOR HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING ACROSS CENTRAL AND WESTERN
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT FOR
UNION...HARDING...QUAY...CURRY AND ROOSEVELT COUNTIES DUE TO THE
POTENTIAL FOR SEVERE THUNDERSTORMS.

44

In the hours before

Special weather statement, Aug 15, 3:16 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT THU AUG 15 2013

NMZ533-152145-
GUADALUPE COUNTY-
316 PM MDT THU AUG 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GUADALUPE COUNTY THROUGH
345 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SANTA ROSA LAKE STATE
PARK...OR ABOUT 15 MILES NORTHEAST OF SANTA ROSA...MOVING SOUTHEAST
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...CUERVO.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 283 AND 296...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3504 10430 3496 10456 3520 10467 3521 10451
TIME...MOT...LOC 2117Z 311DEG 10KT 3512 10453

CA
Special weather statement, Aug 15, 3:18 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 PM MDT THU AUG 15 2013

NMZ526-539-152145-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
318 PM MDT THU AUG 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
345 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HONDO...OR ABOUT 26 MILES EAST OF RUIDOSO...
MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...TINNIE AND PICACHO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3344 10505 3330 10519 3345 10534 3352 10528
TIME...MOT...LOC 2118Z 305DEG 5KT 3343 10523

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:24 PM MDTSpecial Weather StatementABQQuay36 min
Aug 14, 11:11 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 15, 3:02 PM MDTAreal Flood AdvisoryABQCatron5 hr
Aug 15, 3:16 PM MDTSpecial Weather StatementABQGuadalupe29 min
Aug 15, 3:18 PM MDTSpecial Weather StatementABQLincoln27 min
Aug 15, 3:56 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Aug 15, 4:42 PM MDTSpecial Weather StatementABQDe Baca48 min
Aug 15, 4:57 PM MDTSevere Thunderstorm WarningABQDe Baca48 min
Aug 15, 5:21 PM MDTSevere Thunderstorm WarningABQDe Baca39 min
Aug 15, 5:43 PM MDTSpecial Weather StatementABQDe Baca32 min
Aug 15, 5:46 PM MDTSevere Thunderstorm WarningABQCurry44 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.